Doctor insights on:
Dangers Of Acetaminophen
Well it was over two hours ago but I took 5 extra strength 500mg tylenol instead of 5 100mg tylanol. I am a 20 year old 205lb athletic male. What is my danger. I haven't had acetaminophen or a nsaid in 42 hlurs?
Liver and kidney: Overdose of acetaminophen can damage your liver and kidneys. Extrastregnth tylenol contains acetaminophen. If your ingestion was recent maybe you should try to vomit it up. you can get liver function tests done. Liver damage symptoms below:Extreme fatigue Yellowing of the eyes or skin Dark urine Vomiting, nausea, or persistent stomach pain Itchy skin Pale colored stool ...Read moreSee 1 more doctor answer
Maybe. : I have patients that take lortab (has 500 mg of acetominophen in each tab) 4 times a day....So a 5th tablet will be likely ok. Taking 2500 all at once is not recommended......If the pain is that bad, go see your doctor. Your liver needs to be monitored if you are taking acetominophen at this dosage. ...Read moreSee 1 more doctor answer
Probably not: but in the long term yesGet a more detailed answer ›
Is it considered unhealthy and even dangerous to take 2 different types of tylenol (acetaminophen) at once?
Yes: Depending on which compounds, you can easily exceed the recommended 3gram/day maximum for regular use. Check labels and for non-extended-release, do not exceed 1000mg in a single, 6-hour dose. Talk to your local pharmacist for more help. ...Read more
Is it dangerous to take 3 panadol (acetaminophen) advance pills instead of 2 ? I saw many people taking this much .
Once is...: ...Ok, but with repeated overdosing it can build up to dangerous levels and damage the liver. ...Read more
Not prescribed or in pain, Is taking 2 panadol (acetaminophen) night pills before sleeping everyday dangerous??
Accidentally took seven 325mg of acetaminophen in under 4 hours. I weigh about 140 and I'm 18 years old. Am I in serious danger?
Not yet: But please slow down. What do you mean by accidentally? If you are in pain please seek medical attention. Drink plenty of water. ...Read more
Tylenol (acetaminophen) not for long: Tylenol (acetaminophen) can be very toxic to your liver. There is no reason to take tylenol (acetaminophen) for sleep. The "pm" part of this is benadryl. This anti-histamine can be very sedating. It would be much safer to not use any product with tylenol (acetaminophen) in it for very long. ...Read more
I took two advil pm, Which I forgot I took,Two hours later I took two tylenol (acetaminophen) pm. Is this dangerous?
No: however the combined dose of the anti-histamine may make you very sleepy! Do no drive/operate machinery for 8 hours after you swallowed the Tylenol (acetaminophen) PM ! BE CAREFUL in the future .when you are sleepy your judgement is DIMINISHED! Hope this helps! Dr Z ...Read moreSee 2 more doctor answers
I been takn generic tylenol (acetaminophen) for last few months & just now seen that they expired july of 2009! am i in any kind of risk or danger? My kidneys ok?
Usually, no problem: Most of the medications continue to work for several years after their expiration date. According to one study, they may work for as long as 5-10 years from their expiration date, if they have been properly stored. Vitamins may loose their potency, if exposed to heat or sunlight. Thanks. ...Read moreSee 2 more doctor answers
I had a very painful toothache ended up trying children'sLiquid Tylenol (acetaminophen)... fast pain relief, just realized I took the 4oz in 24hr..am i in danger?
Can a person take tylenol (acetaminophen) at the same time as vicodin just wondering if it is dangerous to take vicodin and tylenol (acetaminophen) at the same time
Vicodin : Vicodin has tylenol (acetaminophen) in it already, so by taking both, you could take too much tylenol (acetaminophen). If you are having problems with pain and your prescription vicodin is not helping, call the doctor who prescribed it for additional suggestions. ...Read moreSee 1 more doctor answer